# SDR USAA960797

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Serv Doorway
- Part time: 38,686 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURIGN Q-6 CHECK EDDY CURRENT INSPECTION, FOUND 1.75 INCH CRACK LOWER AFT CORNER RT FORWARD SERVICE DOOR CUTOUT SKIN.  INSTALLED TRIPLER REPAIR PLUS 3.7 LB WEIGHT CHANGE.  REPAIRED PER SRM 53-30-3.  (M)
